# SDR UALA2010052801848

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 73,715 hours, 12,041 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED, FLT DIVERTED.  ACCOMPLISHED OVERWEIGHT LANDING CHECK. CREW REPORTED SOFT LANDING NO DAMAGE FOUND. ACCOMPLISHED TROUBLESHOOTING IAW FIM, NO FAULTS INDICATED. ACCOMPLISHED CSEU CKS IAW MM.  NO FAULTS INDICATED.  UNABLE TO DUPLICATE FAULT ON GRD LHR.
